# SDR CAL960428

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 643
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD FUSELAGE CARGO FLOOR SUPPORT CORRODED AND A CRACK ON UPPER FLANGE AT BS 643, RBL 20.5.  THE CRACKED AREA OF FLOOR SUPPORT WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND MM 51-40-5.  (M)
